Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Abdominal cramping ,heavy flow while on birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   Hello
Doctor :   hi
Doctor :   how can i help yu
User :   I have been on my menstral cycle for over a year straight with no real break. I went to the nurse practioner who did lab work and a pap and everything came back great
Doctor :   ok
Doctor :   wats your age
User :   she put me on yaz which seemed to have worked for a couple days but for the last week or so my symptoms have gotten worse and I am having to change my pad every half hour or less
User :   I am 24
Doctor :   what are your prsent symptoms
Doctor :   are your cycles regular
User :   Some abdominal cramping and heavy flow
Doctor :   how many days yu bleed
User :   8
Doctor :   how many pads do yu change
Doctor :   any white discharge
Doctor :   backache
User :   no white discharge, I probably use about 15-20 pads a day
User :   no backache
Doctor :   did yu undergo any investigations

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor